MathSciNet Relay Station
MathSciNet bibliographic data
MR1331202 60B11 (46N30 60E15)
de la Peña, V. H.; Montgomery-Smith, S. J.; Szulga, Jerzy Contraction and decoupling inequalities for multilinear forms and $U$-statistics. Ann. Probab. 22 (1994), no. 4, 1745–1765.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement